Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Itchy Red Spots After Topping Sign Of HIV AIDS

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Red spotted itchy rash in arms trunk and painful itchy swollen feet

Dr. Keith Henry, MD, I have been with inflammation problem for over a year now. I take a isentress, ziagen, intelence, prezista, norvir and BP meds. My MD at Kaiser seems to think I have a side effect of one of these cocktail, but not sure which...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Good to hear from you-as you note sorting out which drug is the main culprit possibly causing a rash can be difficult when on many meds (particularly if due to resistance you need to be on a complex HIV regimen). I strongly suggest seeing a... Read more »

red spots

how big are these red spots and what are all the signs of hiv and when do they start and how long... Read more »

micro red pin like red spots..

Hello. I have micro red spots 7 to 9 on my hand. M afraid what is this. I had oral sex and tested... Read more »
Articles
Henry J. Kaiser Family Foundation

Vertex Pharmaceuticals Reports Narrower Third Quarter Loss, Higher Revenue Due to Sales of HIV/AIDS Drugs

Vertex Pharmaceuticals on Monday reported a narrower third quarter loss and a 70% revenue increase, compared with the same period one year ago, due in large part to the company's sale of HIV/AIDS drugs, Reuters reports. The company's third quarter... Read more »
Henry J. Kaiser Family Foundation

Federation of Red Cross, Red Crescent Societies Appeals for $333 Million to Fund Programs, Including HIV/AIDS Relief

The International Federation of Red Cross and Red Crescent Societies on Thursday made an appeal for $333 million to fund its work through 2007, including health programs aimed at curbing the HIV/AIDS pandemic, the AP/ Los Angeles Times reports.... Read more »
Henry J. Kaiser Family Foundation

FDA Approves Vertex Protease Inhibitor 908; Drug to Be Sold Under the Name Lexiva

The FDA on Monday approved GlaxoSmithKline and Vertex Pharmaceuticals ' experimental protease inhibitor drug -- known as 908 -- for use in combination with other antiretroviral medications, Reuters reports (Richwine, Reuters , 10/20). In... Read more »
Henry J. Kaiser Family Foundation

Phase II Clinical Trial Shows Vertex's Experimental Protease Inhibitor Lowers Hepatitis C Viral Loads to Undetectable Levels

Cambridge, Mass.-based pharmaceutical company Vertex Pharmaceuticals on Tuesday released results of a Phase II clinical trial that showed its experimental drug VX-950 lowered hepatitis C viral loads to undetectable levels, the AP/ Houston Chronicle... Read more »
Connect With Others

itchy spots

Posted by Anonymous, 3 Replies
I WAS WONDERING WHAT RASH IS GENERALIZED WITH HIV SYPMTOMS..I STARTED HAVING ITCHY RED AREAS ON MY ARMS...SOMETIME ON MY LEGS...SINCE DEC. 20..THE DAY I WENTTO A CONCERT..I WAS BY THE STAGE RUBBING ON EVERYONE ELSE THAT WAS SWEATY..SINCE THATS ALL... Read more »

red spots

Posted by Anonymous
Hi for about a year now ive had re-occuring red spots on the head of my penis, they are almost lesian like only the size of say the nib of a pen. I went to two local GUM clinics to try and find out what it is, all i got was that it could just be a... Read more »

red spots on upper chest

Posted by Anonymous
i have red spots on my upper chest under my skin some bumps to, the same on my legs,alot of gas,and bloating,strange headache often,tested- about 2 1/2 years ago, been with two people, about 7mos ago unprotected sex, could this be some sighs of hiv,... Read more »

red spots

Posted by Anonymous

Please help has anyone with hiv had these symptons, im going for my test on monday , i just need some support. Its the third time ive had the test but since these symptons have started i havent been re-tested...this is about a year since last test.
... Read more »